# SDR DALA2019112106809

- Difficulty date: November 15, 2016
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 52,218 hours, 24,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR INSTALLED INCORPORATING DENTS INTO ON FUSELAGE SKIN FR25 - FR26 STR 41L - 43R REV B, ER/A 535501-14AD SECTION V
